restless legs

had a bad night last night again only lay down at eleven and it started legs and arms at the same time it is like a full body jerk tried massaging my legs doesnt work for me thats me up to 4mg of roprinole and still not working going back to see my gp on tuesday can any one tell me if they have experiensed the full body jerks ,i keep saying to my partner i wish i could chop my legs of dont actually mean lthat you just get depressed and feed up with it happening every night if any one of use suffer every night like me i feel for use

11 Replies

  • Hi. Sorry you are having such a rotton time. I know how you feel. I sometimes wonder if this is going to be my quality of there any point? I only take co codamol to help . It usually let's me get a bit of sleep. It is a very depressing disease. Especially in the wee small hours x

  • Sounds like augmentation on the ropinerole. so you do need a different med in my opinion.

    I have heard of people who get those full body jerks, must be awful to suffer those aswell as the RLS. I hope you get the help you need when you see your doctor on Tuesday and get a med that will let you sleep.

  • I only know of one person who had it that bad, she used to be in the forum but left, none of the pills we had helped her, she used to have a hard time, just like you, wish i knew of something to help you

  • The class of meds , dopamine agonists, are well known to cause augmentation and you are at the max dose recommended for RLS. Which means the higher your dose, the better chance you have of it worsening. is a wealth of information on the treatment page.

  • My Specialist has put me on 6mg XL Ropinirole which I take about 1pm. He also informed me that if that doesn't work I can increase it. I will see how it goes. I get muscle spasms down my arms, chest and legs which he describes as Aggressive RLS

  • That dose of ropinerole is to high, and you shouldnt even think of increasing it.

    It will cause you more problems than helping RLS. Someone on here went up to 9mg of ropinerole and had really bad augmentation, they have been trying to get off the ropinerole which will cause problems of its own. If you have RLS severe which alot of us do, then your specialist needs to treat you with a med which doesnt entail going over the recommended dose for RLS.

  • Totally agree with Elisse here, its to high a dose, your getting into Parkinson dosage, and you will have a terrible time with augementation, and if you decide to come of it, that will be hard to do also

  • RLS is a debilitating disease and yet it is not taken seriously. I have had a major accident where I lost partial use of my right arm and was left with reflex sympathetic dystrophy. I am a survivor of stage 3 Aggressive and invasive Breast cancer and I can say with all honesty I would rather have either than have RLS.

    The general public feels sorry for people with cancer etc yet it is felt that RLS is just one of those things lots of people complain about. It is hard to make people, even those close to one truly understand its significance

  • The specialist I went to see was an expert in body movements and he told me that there are patients taking as much as 24mg Ropinirole in extreme cases. I agree with Rubylane that this RLS is the worse thing I have ever suffered with. My whole body goes into muscle spasm and restricts me from sleeping, flying and activities such as going to the theatre

  • Just been prescribed a low dose MIRAPEXIN have had the best sleep for the past 3 nights than ive had for years

  • Hi Margaretann

    I have had restless legs since I was a very young child, I am now 50. Around 9 years ago it started to affected my arms as well as my legs, now when I have an attack it is my whole body. I m told at its worst I look like I am having a siezure. I paid for a private Neurology consultation and the consultant very kindly changed me to and NHS patient as he works at the larger hospital nearby that covers Neurological problems. I had every sort of test going, some where quite alarming. They where checking for any other underlying cause which they did not find. He started me on Clonazipam 4mg but I can double it if on the rare occasions that I do still have an attack. While having an attack the only relief is to sit in a hot bath, it will stop but only while you are in the bath, it comes back on more or less straight away once you get out.

You may also like...